# SDR DALA2023053104354

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 68,278 hours, 26,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9143255) DURING SERVICE CHECK FOUND RIGHT AFT OVERWING EMERGENCY LIGHT INOP. R/R OVERWING EXIT POWER SUPPLY PER B737 AMM 33-51.
